# SDR CA050606004

- Difficulty date: June 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,190 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: MC815AS1
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, L G WAS SELECTED UP AND GEAR TRAVELED MOST OF WAY UP, STOPPED WITH GEAR IN TRANSIT LIGHT STILL ILLUMINATED.  MANUAL EXTEN WAS COMPLETED, AC LANDED W/O FURTHER INCIDENT. DURING INSP, DAMAGE WAS DISCOVERED ON SKIN OF LT IB GEAR DOOR, LT IB CAM ASSY, LT IB CAM SUPPT BRACKET, LT IB GEAR CAM ROLLER.  PREVIOUS, FLT CONTROLLER MALFUNCTION CAUSING GEAR TO OVER TRAVEL UP DIRECTION DAMAGING /CHANGING ALIGNMENT OF CAM ASSY ON LT IB GEAR DOOR. WHEN GEAR WAS SELECTED UP, CAM NO LONGER PROPERLY LINK UP WITH ROLLER AND GEAR BENT CAM OVER INSTEAD ENGAGING IT, CLOSING DOOR, CAUSING GEAR MOTOR TO BE OVER WORKED WHICH POPPED BREAKER. CONTROLLER, MOTOR, CAM ASSY WERE REPLACED.  AC RETURNED TO SERVICE.
